Unconditional bases in tensor products of Hilbert spaces
DOI:
https://doi.org/10.7146/math.scand.a-14957Abstract
We prove that a tensor norm α (defined on tensor products of Hilbert spaces) is the Hilbert-Schmidt norm if and only if ℓ2⊗⋯⊗ℓ2, endowed with the norm α, has an unconditional basis. This extends a classical result of Kwapień and Pełczyński. The symmetric version of that statement follows, and this extends a recent result of Defant, Díaz, García and Maestre.Downloads
Published
2005-06-01
How to Cite
Pérez-García, D., & Villanueva, I. (2005). Unconditional bases in tensor products of Hilbert spaces. MATHEMATICA SCANDINAVICA, 96(2), 280–288. https://doi.org/10.7146/math.scand.a-14957
Issue
Section
Articles